# SDR SWIA200312095

- Difficulty date: May 19, 2003
- Submitted: June 17, 2003
- Operation: Air carrier
- Aircraft: N296SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120325
- Aircraft time: 14,923 hours, 21,799 cycles
- Engine: Pwa PW118B
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Lt Wing Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OB NACELLE RIB NR 15 LOWER CENTER CLIP CRACKED.  (DISCOVERED DURING C-CHECK.)  INSTALLED NEW LEFT WING OB NACELLE RIB NR 15 LOWER CENTER CLIP IAW MM 28-10-00.
